MAUDE Adverse Event Report: LUMENIS BE LIGHTSHEER QUATTRO; SOLID STATE AESTHETIC LASER DELIVERY DEVICE

LUMENIS BE LIGHTSHEER QUATTRO; SOLID STATE AESTHETIC LASER DELIVERY DEVICE
Model Number LIGHTSHEER QUATTRO
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 12/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lumenis investigated the reported event by contacting the user facility directly.Attempts by emails and phone calls have been made to obtain; patient treatment settings, patient information, patient photo.There is no allegation on system malfunction.Service engineer visited the facility for testing and evaluation of the device.His conclusions: carried out pm, added coolant to the system.Tested the handpiece, no issues found.Recommend regular cleaning and calibrating handpiece if needed.Device malfunction wasn't the suspected cause of the adverse event.Lumenis could not evaluate the rate of injury because the customer did not send us the incident form (if).Since user didn't feel the need to get back to us, so there is no evidence of any serious injury.Lumenis will be reporting this anyway just on an abundance of caution to the fda only.Since there is no confirmed serious deterioration of a person's health involved here, it's not reportable to the (b)(4).Should additional significant information become available, the complaint record will be updated accordingly and a follow-up medwatch report will be submitted.
 
Event or Problem Description
Lumenis received an adverse event report on a patient who sustained burn following treatment by lightsheer quattro device.

Brand Name
LIGHTSHEER QUATTRO
Common Device Name
SOLID STATE AESTHETIC LASER DELIVERY DEVICE
Manufacturer (Section D)
LUMENIS BE
6 hakidma st.
po box 240
yokneam, isr 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS BE.LTD
hakidma street 6
po box 240
yokneam, 20692 04
IS   2069204
Manufacturer Contact
roman vernik
hakidma street 6
po box 240
yokneam, 20692-04
IS   2069204
MDR Report Key13152192
Report Number3004135191-2022-00001
Device Sequence Number4147155
Product Code GEX
UDI-Device Identifier07290109144658
UDI-Public07290109144658
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K170179
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 01/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLIGHTSHEER QUATTRO
Device Catalogue NumberGA-1140000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2021
Initial Report FDA Received Date01/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown